![NUROFENFEM 12 TABLETS DANDRUFF NUROFENFEM 12 TABLETS DANDRUFF](https://www.mon-pharmacien-conseil.com/14064-large_default/nurofenfem-400mg-12-film-tablets.jpg)
Betaine Citrate Upsa 2G MINT - 20 sugar-free effervescent tablets
Indications: This medicine is indicated in the treatment of dyspeptic disorders (slow digestion, bloating).
Free delivery for orders over 89€*.
* in metropolitan France and excluding drugs
Description: Painful periods, pain and fever
This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen. It is indicated for adults and children weighing more than 30 kg (approximately 11-12 years), for the short-term treatment of fever and/or pain such as headaches, flu, toothache, aches and pains, painful periods.
Route of administration
oral
Dosage
Dosage
Suitable for adults and children weighing over 30 kg (11-12 years).
Painful and/or febrile conditions
The usual dosage is 1 tablet of 400 mg per dose, repeated if necessary after 6 hours. In all cases, do not exceed 3 tablets of 400 mg per day (1200 mg per day).
The 400 mg tablet is reserved for pain or fever that is more severe or not relieved by a 200 mg ibuprofen tablet.
As the elderly are at increased risk of adverse effects, use the lowest possible dose for the shortest period of time necessary to relieve symptoms
Method of administration
Take by mouth.
Swallow the tablet without chewing, with a full glass of water.
Tablets should preferably be taken with a meal
Frequency of administration
Regular doses help to avoid peaks of fever or pain. They should be taken at least 6 hours apart
Duration of treatment
The duration of use is limited to:
If the pain persists for more than 5 days or the fever for more than 3 days, if it gets worse or if a new condition occurs, tell your doctor.
If you feel that the effect of NUROFENFEM 400 mg film-coated tablets is too strong or too weak: consult your doctor or pharmacist.
Composition
Ibuprofen
Contraindications
Do not take NUROFENFEM 400 mg film-coated tablet in the following cases:
- after the fifth month of pregnancy (24 weeks of amenorrhea),
- a history of allergy or asthma triggered by this or related drugs, including other non-steroidal anti-inflammatory drugs, acetylsalicylic acid (aspirin),
- a history of allergy to other components of the tablet,
- a history of gastrointestinal bleeding or ulcers related to previous NSAID treatment,
- active or recurrent stomach or intestinal ulcer or bleeding,
- ongoing gastrointestinal, cerebral or other bleeding,
- severe liver disease,
- severe kidney disease,
- severe heart disease,
- systemic lupus erythematosus
IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK YOUR DOCTOR OR PHARMACIST FOR ADVICE.
Precautions for use
Special precautions with NUROFENFEM 400 mg film-coated tablets:
In high doses, above 1200 mg/day, this medicine has anti-inflammatory properties and may cause the sometimes serious side effects seen with non-steroidal anti-inflammatory medicines.
Medicines such as NUROFENFEM 400 mg film-coated tablets may increase the risk of heart attack ("myocardial infarction") or stroke. The higher the dose and the longer the duration of treatment, the greater the risk.
Do not exceed the recommended dose or duration of treatment.
If you have heart problems, have had a stroke, or think you have risk factors for heart disease (for example, high blood pressure, diabetes, high cholesterol, or smoking), talk to your doctor or pharmacist.
Special warnings
If you are a woman, NUROFENFEM 400 mg film-coated tablets may impair your fertility. It is not recommended for use in women who wish to conceive a child. In women who have difficulty in conceiving or in whom reproductive tests are being carried out, please talk to your doctor or pharmacist before taking NUROFENFEM 400 mg Film-coated Tablets.
Elderly patients are at greater risk of adverse reactions, especially gastrointestinal bleeding, ulcers and perforations. Renal, hepatic and cardiac function should be closely monitored. The dosage should be kept as low as possible for the shortest period of time necessary to relieve symptoms.
BEFORE USING THIS MEDICATION CONSULT YOUR DOCTOR IF:
- you have a history of asthma associated with chronic rhinitis, chronic sinusitis or polyps in the nose. Administration of this medicine may cause an asthma attack, especially in certain patients who are allergic to acetylsalicylic acid (aspirin) or to non-steroidal anti-inflammatory drugs (see "Never take NUROFENFEM 400 mg film-coated tablets in the following cases"),
- bleeding disorders, or if you are taking an anticoagulant treatment This medicine may cause serious gastrointestinal manifestations,
- a history of digestive problems (hiatal hernia, digestive haemorrhage, ulcer of the stomach or duodenum),
- heart, liver or kidney disease,
- chickenpox. This medicine is not recommended because of exceptional severe skin infections,
- concomitant treatment with other medicines that increase the risk of peptic ulcer or bleeding, for example oral corticosteroids, antidepressants (those of the SSRI type, i.e. Selective Serotonin Reuptake Inhibitors), medicines that prevent blood clots such as aspirin or anticoagulants such as warfarin. If you have any of these conditions, consult your doctor before taking NUROFENFEM 400 mg film-coated tablet (see "Taking or using other medicines"),
- concomitant treatment with methotrexate at doses higher than 20 mg per week or with pemetrexed (see "Taking or using other medicines").
DURING TREATMENT, IN CASE OF:
- visual disturbances, Warn your doctor,
- gastrointestinal haemorrhage (discharge of blood through the mouth or in the stool, black stool), STOP THE TREATMENT AND CONTACT A DOCTOR OR EMERGENCY MEDICAL SERVICE IMMEDIATELY,
- appearance of skin or mucous membranes signs that resemble a burn (redness with blisters or sTOP THE TREATMENT AND CONTACT A PHYSICIAN OR EMERGENCY MEDICAL SERVICE IMMEDIATELY,
- signs suggestive of an allergy to this medicine, especially an asthma attack or sudden swelling of the face and neck (see "What are the possible side effects?"), STOP THE TREATMENT AND CONTACT A MEDICAL SERVICE IMMEDIATELY
"This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen.
You should not take other medicines containing non-steroidal anti-inflammatory drugs (including selective cyclooxygenase 2 inhibitors) and/or acetylsalicylic acid (aspirin) at the same time as this medicine.) Carefully read the package inserts of other medications you are taking to make sure they do not contain NSAIDs and/or acetylsalicylic acid (aspirin).
Dosage
400 mg
Presentation
Box of 12
Indications: This medicine is indicated in the treatment of dyspeptic disorders (slow digestion, bloating).
Drinkable suspension in sachet sweetened with liquid maltitol.
Strawberry flavour. Adults and children (over 12 years) weighing more than 40 kg.
Pain and fever.
To relax, nothing better than a massage!
syntholkiné is based on a traditional method, simple and natural, used by physiotherapists: the massage that promotes well-being through its soothing and relaxing.
The combination of the massage ball and essential oils gives you a pleasant warming sensation and thus promotes relaxation.
The active ingredient in Spedifen 400 mg isibuprofen, a non-steroidal anti-inflammatory agent. These sachets are used for the short-term treatment of fever and/or aches and pains such as headaches, flu-like symptoms, toothache, aches and pains and painful periods.
This medicine is reserved for adults and children weighing over 30 kg (approx. 11-12 years).
Description: Jonctum Cica Repairing Cream 30 ml has been specially formulated to repair irritated skin.
Its effectiveness is based on a unique formula with Oxacéprol 10% which soothes irritation and repairs the skin. This treatment facilitates the reconstruction of the skin barrier thanks to its repairing power.
- Aches and pains, fever, headaches, chills - 30 months
Oligostim Zinc - Copper is a drug recommended to modify the ground in case of functional disorders of puberty in children over 12 years, menopause or premenstrual syndrome phase.
Its formula is based on the trace elements of zinc (zinc gluconate) and copper (copper gluconate) to the tune of 0.220 mg each.
Description : Essential oil - anti-insects
Indications :
This medication is indicated in the treatment of tobacco dependence to relieve the symptoms of nicotine withdrawal in subjects wishing to stop smoking.
Description Physiomer® Triple Action Cold has a specific formula combining 100% undiluted seawater, certified organic essential oils of balsam fir and lemon as well as a natural extract of menthol. It guarantees a triple action on the nose.
Phytostandard of Cypress-Astragale contributes to the reinforcement of the natural defenses to prevent the first signs of viral infections ORL and pulmonary of the adults of more than 65 years and or weakened.
Indications: This medicine is indicated for the symptomatic treatment of digestive pain with bloating.
In case of salivary disorders, dry mouth, Artisial is used. It is a medicine indicated for hyposialia (reduced salivary flow) or asialia (absence of salivary secretions), particularly those secondary to irradiation of the upper aerodigestive tract.
The Bites Roll-on soothes the itching caused by insect bites, thanks to the cold effect of its formula. It contains organic essential oils of Peppermint and Java Lemongrass, and organic Aloe vera extract.
Practical to use and easy to carry!
TheraPearl Kids Compress - Color: Kola is a non-toxic, reusable compress that contains beads. The pearls combine the power of hot and cold therapy to relieve everyday aches and pains (tummy aches, bruises, bumps, headaches, fever, minor injuries...).